Die Translationen der Halbverbände

Szász Gábor: Die Translationen der Halbverbände. In: Acta scientiarum mathematicarum, (17). pp. 165-169. (1956)

[thumbnail of math_017_165-169.pdf]
Preview
Cikk, tanulmány, mű
math_017_165-169.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1956
Volume: 17
ISSN: 0001-6969
Page Range: pp. 165-169
Language: German
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38574/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 169. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 10:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/13808

Actions (login required)

View Item View Item